# SDR SWAA2019082736324

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 43,262 hours, 22,862 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT OVER DOOR EMERGENCY EGRESS LIGHT INOP. / FOUND CONNECTOR D10714 LOOSE AT M1669 EMERGENCY EXIT LIGHT BATTERY PACK. RECONNECTED CONNECTOR D10714 IAW AMM.
